Skip to Main content Skip to Navigation
Journal articles

Optimal portfolio positioning within generalized Johnson distributions

Complete list of metadata

https://hal-cyu.archives-ouvertes.fr//hal-03679701
Contributor : Jean-Luc Prigent Connect in order to contact the contributor
Submitted on : Friday, May 27, 2022 - 12:05:58 AM
Last modification on : Friday, May 27, 2022 - 4:00:52 PM

Links full text

Identifiers

Citation

N. Naguez, Jean-Luc Prigent. Optimal portfolio positioning within generalized Johnson distributions. Quantitative Finance, Taylor & Francis (Routledge), 2017, 17 (7), pp.1037-1055. ⟨10.1080/14697688.2016.1253859⟩. ⟨hal-03679701⟩

Share

Metrics

Record views

12